Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 10, 2012Banks County, Jackson County, Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 6:29 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 6:29 PM EDT (22:29 UTC)
Expired
Jul 10, 2012, 7:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

Counties Banks County, GA, Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS82 KFFC 102229
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM EDT TUE JUL 10 2012

GAZ023>025-027-035-036-102315-
BANKS GA-BARROW GA-CLARKE GA-HALL GA-JACKSON GA-MADISON GA-
629 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...EASTERN HALL...EXTREME
NORTHERN CLARKE...NORTHERN BARROW...SOUTHERN BANKS AND MADISON
COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWMAN TO JEFFERSON...AND
MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COMMERCE...
  MAYSVILLE...
  HOMER...
  GILLSVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3433 8339 3425 8333 3427 8330 3425 8325
      3425 8316 3427 8311 3423 8307 3417 8309
      3415 8305 3407 8300 3400 8379 3438 8368
      3438 8338
TIME...MOT...LOC 2229Z 232DEG 5KT 3420 8306 3418 8355

$$

17/KLAWS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:17 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 10, 3:17 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT TUE JUL 10 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST
WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN
TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN
VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS
IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES
AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED
EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE
STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH
GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN
LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL
ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN
CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT.

ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS
TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH
DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO
TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A
QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE
ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS
POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY
CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT
RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR.

TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS
ARE CLOSE TO A MAV/MET BLEND.

11

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD
THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID
MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA.
LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS
IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES
PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 505 AM EDT TUE JUL 10 2012/
NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS
STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH
CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF.
ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK
MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH
THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE
LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY.

41/17

&&

.AVIATION...
18Z UPDATE...
CONVECTION HAS ALREADY STARTED ACROSS NORTH GEORGIA AND CHANCE OF
TSRA WILL CONTINUE THROUGH 05-06Z...ALTHOUGH CHANCE IS LOWER FOR
MCN AND CSG THEN FOR THE NORTHERN SITES. ALTHOUGH HAVE SHOWN TEMPO
INCREASING TO PREDOMINANT TSRA AT THE NORTHERN TAF SITES...CHANCES
ARE FAIRLY EQUAL THROUGH THE AFTERNOON AND SHOULD SEE ON AND OFF
THUNDERSTORMS RATHER THAN CONSISTENT TSRA. EXPECT VRB AND GUSTY
WINDS WITH TSRA. WINDS WILL SHIFT FROM WEST TO EAST TOMORROW
MORNING AT ATL BUT SOME UNCERTAINTY IN THE TIMING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS DUE TO TSRA. HIGH CONFIDENCE
ON WIND EXCEPT LOW CONFIDENCE NEAR TSRA AND IN THE MORNING. LOW
CONFIDENCE ON TIMING OF CONVECTION THIS AFTERNOON.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  86  70  89 /  50  60  60  60
ATLANTA         72  87  70  88 /  50  60  40  60
BLAIRSVILLE     68  79  66  81 /  60  70  60  70
CARTERSVILLE    68  86  68  88 /  60  70  60  70
COLUMBUS        72  92  72  91 /  30  40  40  60
GAINESVILLE     71  84  69  86 /  60  70  60  70
MACON           72  92  71  92 /  30  50  40  50
ROME            71  88  70  89 /  60  70  60  70
PEACHTREE CITY  69  88  69  89 /  40  60  40  60
VIDALIA         75  95  74  93 /  30  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT TUE JUL 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1032 AM EDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS
CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH
CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE
POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE
MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS
ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 5:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT TUE JUL 10 2012

GAZ042-102215-
544 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CARROLL COUNTY UNTIL 615 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MOUNT ZION...MOVING NORTHEAST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BLACKJACK MOUNTAIN...TYUS...BOWDON...JOHN TANNER STATE
PARK...MOUNT ZION...ABILENE...BOWDON JUNCTION...CARROLLTON AND
TEMPLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3365 8529 3372 8506 3381 8504 3378 8490
      3358 8491 3358 8482 3355 8483 3352 8482
      3344 8494 3346 8498 3343 8502 3343 8529
      3344 8530 3365 8534
TIME...MOT...LOC 2144Z 222DEG 8KT 3365 8529
Special weather statement, Jul 10, 5:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT TUE JUL 10 2012

GAZ027-102230-
554 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN MADISON COUNTY UNTIL 630 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PAOLI...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MADISON COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANFORD...WATSON MILL BRIDGE STATE PARK...PAOLI...
DIAMOND HILL...POCATALIGO...NEESE...ILA...HULL...COLBERT...COMER...
CARLTON...DANIELSVILLE AND HARRISON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3423 8307 3417 8309 3415 8305 3411 8303
      3410 8304 3405 8298 3401 8305 3405 8313
      3400 8322 3400 8328 3405 8339 3413 8335
      3420 8340 3427 8330 3424 8321 3427 8311
TIME...MOT...LOC 2155Z 210DEG 7KT 3415 8314
Local storm report, Jul 10, 5:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 NW MAYSVILLE          34.28N 83.59W
07/10/2012                   BANKS              GA   911 CALL CENTER

            SEVERAL TREES WERE REPORTED DOWN ACROSS THE COUNTY
            INCLUDING GILLSVILLE ROAD AND HIGHWAY 98.

&&

DEESE
Special weather statement, Jul 10, 5:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE JUL 10 2012

GAZ023>025-102230-
558 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS...HALL AND JACKSON COUNTIES UNTIL 630 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOLLINGSWORTH TO 6 MILES WEST OF ARCADE...
MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BANKS...HALL AND JACKSON COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HOSCHTON...BRASELTON...
PENDERGRASS...TALMO...HOLLINGSWORTH...CANDLER...CHESTNUT MOUNTAIN...
ROAD ATLANTA-LANIER SPEEDWAY...LULA...GILLSVILLE...GAINESVILLE...
MAYSVILLE...HOMER...JEFFERSON AND PEACH STATE SPEEDWAY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3451 8366 3444 8362 3450 8353 3446 8339
      3433 8339 3426 8333 3420 8341 3416 8336
      3403 8337 3397 8354 3404 8358 3407 8377
      3416 8378 3410 8388 3417 8406 3422 8396
      3428 8393 3442 8398 3447 8393 3452 8378
TIME...MOT...LOC 2158Z 270DEG 7KT 3445 8347 3407 8364
Special weather statement, Jul 10, 6:27 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM EDT TUE JUL 10 2012

GAZ030-041-102315-
HARALSON GA-POLK GA-
627 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARALSON AND WESTERN
POLK COUNTIES UNTIL 715 PM EDT...

AT 618 PM EDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF MARS HILLS...OR 8 MILES NORTH OF
TALLAPOOSA...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CEDARTOWN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3408 8526 3410 8525 3410 8521 3383 8516
      3379 8537 3383 8539 3386 8538 3405 8543
      3408 8542
TIME...MOT...LOC 2228Z 165DEG 9KT 3390 8529

17/KLAWS
Special weather statement, Jul 10, 6:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM EDT TUE JUL 10 2012

GAZ023>025-027-035-036-102315-
BANKS GA-BARROW GA-CLARKE GA-HALL GA-JACKSON GA-MADISON GA-
629 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...EASTERN HALL...EXTREME
NORTHERN CLARKE...NORTHERN BARROW...SOUTHERN BANKS AND MADISON
COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BOWMAN TO JEFFERSON...AND
MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COMMERCE...
  MAYSVILLE...
  HOMER...
  GILLSVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3433 8339 3425 8333 3427 8330 3425 8325
      3425 8316 3427 8311 3423 8307 3417 8309
      3415 8305 3407 8300 3400 8379 3438 8368
      3438 8338
TIME...MOT...LOC 2229Z 232DEG 5KT 3420 8306 3418 8355

17/KLAWS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:04 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 9, 8:20 PM EDTSpecial Weather StatementFFCRockdale25 min
Jul 9, 8:29 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 9, 8:34 PM EDTSpecial Weather StatementFFCPike26 min
Jul 9, 8:49 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Jul 9, 8:52 PM EDTSpecial Weather StatementFFCCarroll38 min
Jul 9, 8:58 PM EDTSevere Thunderstorm WarningFFCCarroll32 min
Jul 9, 9:00 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 9, 9:28 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jul 9, 9:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 9, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 9, 9:56 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 9, 10:10 PM EDTSpecial Weather StatementFFCBibb, Monroe35 min
Jul 9, 10:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jul 9, 10:34 PM EDTSpecial Weather StatementFFCCarroll26 min
Jul 9, 10:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 9, 10:44 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 9, 10:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton49 min
Jul 9, 11:13 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jul 9, 11:37 PM EDTSpecial Weather StatementFFCBarrow38 min
Jul 9, 11:52 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 10, 12:11 AM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 10, 12:48 AM EDTSpecial Weather StatementFFCMurray42 min
Jul 10, 1:09 AM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jul 10, 1:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray32 min
Jul 10, 1:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jul 10, 2:00 AM EDTSpecial Weather StatementFFCFannin, Union30 min
Jul 10, 12:06 PM EDTSpecial Weather StatementFFCChattooga, Walker24 min
Jul 10, 12:21 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 10, 12:28 PM EDTSpecial Weather StatementFFCChattooga32 min
Jul 10, 12:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 10, 12:47 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jul 10, 12:57 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 10, 1:10 PM EDTSpecial Weather StatementFFCWalker20 min
Jul 10, 1:11 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 10, 1:26 PM EDTSpecial Weather StatementFFCCatoosa, Floyd, Gordon, Murray, Whitfield34 min
Jul 10, 1:41 PM EDTSpecial Weather StatementFFCLumpkin34 min
Jul 10, 2:01 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker29 min
Jul 10, 2:11 PM EDTSpecial Weather StatementFFCWhite19 min
Jul 10, 2:29 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Murray, Union, Walker and 1 more31 min
Jul 10, 2:59 PM EDTSpecial Weather StatementFFCTowns, Union31 min
Jul 10, 3:08 PM EDTSpecial Weather StatementFFCBanks22 min
Jul 10, 3:13 PM EDTSpecial Weather StatementFFCPickens17 min
Jul 10, 3:25 PM EDTSpecial Weather StatementFFCUnion20 min
Jul 10, 3:36 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens, Union24 min
Jul 10, 3:43 PM EDTSpecial Weather StatementFFCTowns32 min
Jul 10, 3:59 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin, Union31 min
Jul 10, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 10, 4:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 10, 4:40 PM EDTSpecial Weather StatementFFCHall35 min
Jul 10, 4:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin31 min
Jul 10, 4:57 PM EDTSpecial Weather StatementFFCDawson, Forsyth33 min
Jul 10, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin32 min
Jul 10, 5:15 PM EDTSevere Thunderstorm WarningFFCPaulding45 min
Jul 10, 5:31 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 10, 5:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jul 10, 5:37 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson23 min
Jul 10, 5:39 PM EDTSevere Thunderstorm WarningFFCHaralson51 min
Jul 10, 5:40 PM EDTSevere Thunderstorm WarningFFCCobb50 min
Jul 10, 5:44 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 10, 5:54 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 10, 5:58 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson32 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton28 min
Jul 10, 6:27 PM EDTSpecial Weather StatementFFCPolk48 min
Jul 10, 6:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett30 min
Jul 10, 6:36 PM EDTSpecial Weather StatementFFCStewart39 min
Jul 10, 6:39 PM EDTSpecial Weather StatementFFCWarren36 min
Jul 10, 6:45 PM EDTSpecial Weather StatementFFCHenry, Spalding30 min
Jul 10, 6:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jul 10, 6:50 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett40 min
Jul 10, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Jul 10, 7:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson30 min
Jul 10, 7:08 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee37 min
Jul 10, 7:11 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 10, 7:15 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk30 min
Jul 10, 7:16 PM EDTSpecial Weather StatementFFCMuscogee44 min
Jul 10, 7:17 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 10, 7:27 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.